My pharmacy recently switched my generic for Aviane , Lutera to Falmina. I work at an OBGYN and know that it sometimes causes problems when they switch it up on you. I wasnt really having problems with the Lutera, i mean i didnt have awesome acne control with it but it wasnt horrible. Well i was switched to this Falmina and have read 4 reviews on WebMd that are horrible! Belly pain, chest pain, migraines and weight gain? I was on Yasmin before which was amazing and cleared my skin right up but i gained 30 pounds on it. Im worried about gaining weight on this one! Has anyone tried this and done well with it? I know everyone is different but its always nice to have input!
My pharmacy filled a prescription for Diazepam 10mg TVA and their color is white... Is this the correct pill? ## What ar...1 REPLY
Hi, I am so glad I found this forum. My 16 year old son has recently started the suboxen. He lost 13 pounds in 2 weeks a...1 REPLY